Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 25 found articles
 
 
  A discontinuous Galerkin method for stochastic Cahn–Hilliard equations
 
 
Title: A discontinuous Galerkin method for stochastic Cahn–Hilliard equations
Author: Li, Chen
Qin, Ruibin
Ming, Ju
Wang, Zhongming
Appeared in: Computers & mathematics with applications
Paging: Volume 75 (2018) nr. 6 pages 2100-2114
Year: 2018
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 25 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands